Items where Author is "Aharoni, Ron"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 2.

Aharoni, Ron and Soltész, Dániel (2018) Independent sets in the union of two Hamiltonian cycles. ELECTRONIC JOURNAL OF COMBINATORICS, 25 (4). ISSN 1097-1440

Aharoni, Ron and Barát, János and Wanless, Ian M. (2016) Multipartite Hypergraphs Achieving Equality in Ryser’s Conjecture. GRAPHS AND COMBINATORICS, 32 (1). pp. 1-15. ISSN 0911-0119

This list was generated on Wed Dec 2 13:37:28 2020 CET.